# SDR CKSA96183

- Difficulty date: October 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625PL
- Make and model: Boeing 747132
- Aircraft serial: 20247
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Shear Tie
- Part number: 112U502G2
- Condition: Cracked
- Location: Ws 670
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KOSC - DURING C-2 CHECK INSPECTION FOUND:  FORWARD NR 3 PYLON SUPPORT STRUT SHEAR TIE CRACKED AT WS 670 IN NR 3 MAIN FUEL TANK 11 INCHES AFT OF FRONT SPAR WEB.  REPAIRED IAW SB 747-57-2273 FIGURES 10 AND 11.  AD NR 94-15-18 SID TASK CARD NR W-22C. TASK CARD NR 85659.
